Torsion points and reduction of elliptic curves

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)89-100
Number of pages12
JournalActa Arithmetica
Volume176
Issue number1
DOIs
Publication statusPublished - Jan 1 2016

Fingerprint

Torsion Points
Elliptic Curves

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Torsion points and reduction of elliptic curves. / Yasuda, Masaya.

In: Acta Arithmetica, Vol. 176, No. 1, 01.01.2016, p. 89-100.

Research output: Contribution to journalArticle

@article{0496e792972c40cfa48da5dc8dbbc7d3,
title = "Torsion points and reduction of elliptic curves",
author = "Masaya Yasuda",
year = "2016",
month = "1",
day = "1",
doi = "10.4064/aa8425-6-2016",
language = "English",
volume = "176",
pages = "89--100",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "1",

}

TY - JOUR

T1 - Torsion points and reduction of elliptic curves

AU - Yasuda, Masaya

PY - 2016/1/1

Y1 - 2016/1/1

UR - http://www.scopus.com/inward/record.url?scp=84994097037&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84994097037&partnerID=8YFLogxK

U2 - 10.4064/aa8425-6-2016

DO - 10.4064/aa8425-6-2016

M3 - Article

AN - SCOPUS:84994097037

VL - 176

SP - 89

EP - 100

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 1

ER -